International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 30, Pages 1943-1945

On the weak uniform rotundity of Banach spaces

Wen D. Chang1 and Ping Chang2

1Department of Mathematics and Computer Science, Alabama State University, Montgomery 36104, AL, USA
2Singapore Air Accounting Center in Beijing, Beijing, China

Received 10 June 2002

Copyright © 2003 Wen D. Chang and Ping Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove that if Xi,i=1,2,, are Banach spaces that are weak* uniformly rotund, then their lp product space (p>1) is weak* uniformly rotund, and for any weak or weak* uniformly rotund Banach space, its quotient space is also weak or weak* uniformly rotund, respectively.